# SDR JJBA201904110806

- Difficulty date: April 8, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 31,089 hours, 20,171 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312806
- Condition: Shutdown
- Location: Nr 2
- Part time: 29,245 hours, 29,245 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

E2 SHUTOFF DURING CRUISE FLIGHT (UNCOMMANDED). R&R #2 ENGINE. OPS AND LEAK CHECK SAT.
